Thanks for all your help and responding all the posts in this site that has been so useful to me in the last 2 years.
I am 33 years and since 25 I started to lose my hair and 2 years ago I decided to get a hair transplant in Miami with Dr. Bernard Cohen and it really changed my life for good I had amazing results and at at the same time I started to take Propecia so my results are really amazing and I am very happy. But I am concerned because after 2 years of taking propecia just in the last 3 or 4 months I have noticed my penis to shrink in the flacid state. And the morning erections dispaear since i started but that really was not a problem at all. I read in your archive that some other persons are experiening the same: Is DHT Essential for Genital Function?
I dont have problems getting an erection and I have a very active sexual life no complaints, but it worries me that I have the same simpthoms of this guy in the post and really I did not have any troubles in almost year and a half. I dont want to leave Propecia, but would you recommend to stop for a week and see how it goes?? would that make any damage to my good results over 2 years??
The symptom of a decreased penis size is not a reported side effect of Propecia and I have no experience with it. I’ve certainly never had any patients tell me about this, and frankly, I’ve been taking the medication for years and don’t have that issue. Are you in a colder climate? Feeling a lot of anxiety? See Genital retraction syndrome at Wikipedia for some other possible causes for your thinking.
The lack of morning erections is a known problem with Propecia, but if you are not having erectile dysfunction (ED) problems, then I do not believe that you need to consider stopping the medication, especially if the results from it are good and your goals at stopping the hair loss is working for you.